# SDR DALA2024111911022

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 23,804 hours, 11,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3013 -ATB- DUE TO DIRTY SOCK SMELL. CORRECTIVE ACTION: APU INSPECTED, RAN ENGINES SEVERAL MINUTES AND UNABLE TO DUPLICATE SMELL. R/R RECIRCULATION FILTERS. OK FOR SERVICE. (LP 6516092)
